MathSciNet Relay Station
MathSciNet bibliographic data
MR974522 (90f:46044) 46E15 (46B20)
Müller, Paul F. X. On linear topological properties of $H\sp 1$ on spaces of homogeneous type. Trans. Amer. Math. Soc. 317 (1990), no. 2, 463–484.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement